# SDR AALA2018102329044

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 53,282 hours, 21,986 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059459
- Part serial: GRTA30920
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT OIL QUANTITY WENT TO ZERO ON DESCENT. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DETERMINED THAT THERE WAS NO DISCREPANCY IN OIL PRESSURE. ENGINE STARTER WAS FOUND TO BE THE SOURCE OF THE OIL LEAK. THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ALSO REPLACED THE STARTER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
